J-GLOBAL         Last updated: Jul 25, 2019 at 22:46
Ehime University
Graduate School of Science and Engineering, Mathematics, Physics, and Earth Sciences, Graduate School of Science and Engineering Mathematics,Physics, and Earth Sciences
Job title
Ph. D.

Research Areas



Graduate School, Division of Mathematical Sciences, Moscow State University
Moscow State University

Published Papers

Dmitri Shakhmatov, Victor Hugo Yanez
Fundamenta Mathematicae   244(2) 125-145   Feb 2019   [Refereed]
Dmitri Shakhmatov, Victor Hugo Yanez
Axioms   7(4)(86) 1-23   Nov 2018   [Refereed][Invited]
Dmitri Shakhmatov, Vesko Valov, Takamitsu Yamauchi
Journal of Mathematical Analysis and Applications   466(1) 952-960   Oct 2018   [Refereed]
Dikran Dikranjan, Dmitri Shakhmatov
Forum Mathamaticum   30(2) 295-320   May 2018   [Refereed]
Dorantes-Aldama Alejandro, Shakhmatov Dmitri
TOPOLOGY AND ITS APPLICATIONS   230 562-577   Oct 2017   [Refereed]
Ferrer Maria, Hernandez Salvador, Shakhmatov Dmitri
FORUM MATHEMATICUM   29(5) 1125-1144   Sep 2017   [Refereed]
Dorantes-Aldama Alejandro, Shakhmatov Dmitri
TOPOLOGY AND ITS APPLICATIONS   226 134-164   Aug 2017   [Refereed]
Vicenta Ferrer Maria, Hernandez Salvador, Shakhmatov Dmitri
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY   145(8) 3599-3605   Aug 2017   [Refereed]
Dorantes-Aldama Alejandro, Shakhmatov Dmitri
TOPOLOGY AND ITS APPLICATIONS   222 53-69   May 2017   [Refereed]
Koichi Motooka, Dmitri Shakhmatov, Takamitsu Yamauchi
Topology and its Applications, 232 (2017), 45-60      Aug 2016   [Refereed]
Orderability, weak orderability and the existence of continuous weak
selections on filter spaces (i.e., spaces with a single non-isolated point) and
their products are discussed. We prove that a closed continuous image X of a
suborderable space mu...
Dikranjan Dikran, Shakhmatov Dmitri, Spevak Jan
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS   437(2) 1257-1282   May 2016   [Refereed]
Dikranjan Dikran, Shakhmatov Dmitri
TOPOLOGY AND ITS APPLICATIONS   200 101-132   Mar 2016   [Refereed]
Dikranjan Dikran, Shakhmatov Dmitri
ADVANCES IN MATHEMATICS   286 286-307   Jan 2016   [Refereed]
Dikranjan Dikran, Shakhmatov Dmitri
FUNDAMENTA MATHEMATICAE   221(2) 161-187   2013   [Refereed]
Nagao Masato, Shakhmatov Dmitri
TOPOLOGY AND ITS APPLICATIONS   159(13) 3089-3096   Aug 2012   [Refereed]
Dikranjan Dikran, Shakhmatov Dmitri
MATHEMATISCHE NACHRICHTEN   285(4) 476-485   Mar 2012   [Refereed]
Topology and its Applications   158(3) 298-324   2011
Dikran Dikranjan, Dmitri Shakhmatov
Advances in Mathematics, 226 (2011), 4776-4795      Dec 2010
Let N be the set of non-negative integer numbers, T the circle group and c
the cardinality of the continuum. Given an abelian group G of size at most 2^c
and a countable family F of infinite subsets of G, we construct "Baire many"
monomorphisms p:...
Dikran Dikranjan, Dmitri Shakhmatov
Journal of Algebra, 324 (2010), 1125-1158      May 2010
According to Markov, a subset of an abelian group G of the form {x in G:
nx=a}, for some integer n and some element a of G, is an elementary algebraic
set; finite unions of elementary algebraic sets are called algebraic sets. We
prove that a subse...
Dikranjan Dikran, Shakhmatov Dmitri
Topology and its Applications   157(8) 1518-1540   2010   [Refereed]
Proceedings of the American Methematical Society   138(8) 2979-2990   2010   [Refereed]
Dikran Dikranjan, Anna Giordano Bruno, Dmitri Shakhmatov
Topology and its Applications   156 2039-2053   2009   [Refereed]
A Hausdorff topological group G is minimal if every continuous isomorphism f:
G --> H between G and a Hausdorff topological group H is open. Significantly
strengthening a 1981 result of Stoyanov, we prove the following theorem: For
every infinite ...
Dmitri Shakhmatov
Topology and its Applications, 156 (2009), 1216-1223      Dec 2008   [Refereed]
If a discrete subset S of a topological group G with the identity 1 generates
a dense subgroup of G and S \cup {1} is closed in G, then S is called a
suitable set for G. We apply Michael's selection theorem to offer a direct,
self-contained, purel...
Dikran Dikranjan, Dmitri Shakhmatov
Journal of Group Theory   11 421-442   2008   [Refereed]
We give a necessary and sufficient condition, in terms of a certain
reflection principle, for every unconditionally closed subset of a group G to
be algebraic. As a corollary, we prove that this is always the case when G is a
direct product of an ...
Mathematische Nachrichten   280(5-6) 505-522   2007
North-Holland, AmsterdamOpen Problems in Topology II (E. Pearl, Eds.)   389-406   2007
Topology and its Applications   151 2-54   2005
Transversal and T1-independent topologies
Dmitri Shakhmatov, Mikhail Tkachenko
Houston Journal of Mathematics   30(2) 421-433   2004   [Refereed]
Topology and its Applications   143 189-208   2004
Proceedings of the American Methematical Society   131 953-961   2003
A compact Hausdorff topology that is a T1-complement of itself
Fundamenta Mathematicae   175 163-173   2002
Strengthening connected Tychonoff topologies
Applied General Topology   3 113-131   2002
Topological Groups with Dense Compactly-generated Subgroups
Applied General Topology   3(1) 85-89   2002
Convergence in the presence of algebraic structure
Recent Progress in General Topology Ⅱ, North-Molland   463-484   2002
Baire isomorphisms at the first level and dimension
Topology and its Applications   107 153-159   2000
A comparative survey of selected results and open problems concerning topological groups, fields and vector spaces
Topology and its Applications   91 51-63   1999
Neither first countable nor Cech-complete spaces are maximal Thyhonoff connected
Proceedings of the American Mathematical Society   126 279-287   1998
A Categorical version of the Lefschetz-N(]J1151[)beling-Pontryagin theorem on embedding compacta in (]G0454[)n
Topology and its Applications   85 345-349   1998
A relatively free topological group that is not vazietal free
Colloquium Mathematicum   77 1-8   1998
Dense countably compact nulgroups of compact groups
Mathematica Japonica   45(3) 1-5   1997
Rendiconti del Circolo Matematico di Palermo, Ser. II   46 317-328   1997
Haar nonmeasurable partitions of compact goups
Tsukuba Journal of Mathematics   21 251-262   1997
Spaces which have finitely many continuous selections
Bolletino dell'Vnione Matematica Italiana   7(11-A) 723-729   1997
A-propecty versesα4-Pcopecty in topological Spaces and groups
Studia Scientiazum Mathematicazum Mungazica   33 351-362   1997
Shakhmatov Dmitri, Valov Vesko
TOPOLOGY AND ITS APPLICATIONS   74(1-3) 109-121   Dec 1996   [Refereed]
When does the Fell topology on a hyperspace of closed sets coincide with the meet of the upper kuratowrki and the lower Vietoris topology?
Topology and its Applications   70 213-243   1996
A characterization of Dugundji spaces in terms set-valued maps
Topology and its Applications   74 109-121   1996
Amalgamation of convergent sequences in locally compact groups
Comptes Rendus de l'Academie des sciences de Paris, Sir, I   320 1349-1354   1995
Large Foniilies of dense pseudocompact subgroups of compact groups
Fundamenta Mathematical   147 197-212   1995
Annals of the New York Academy of Sciences   728 276-283   1994
Factorization of mappings of topological spaces and homomorphsms of topological groups with respect to weight and dimension
Trudy seminara imeni I. G. Petrouskogo   17    1994
Pseudocompact and countably compact topological groups : Cartesian products and minimality
Transactions of the American Mathematical society   335 775-790   1993
Metrizability of topological groups having weak topologies with respect to good covers
Topology and its Applications   54 203-212   1993
A note on transfinite inductive dimensions in topological groups
Topology and its Applications   54 213-220   1993
A universal complete metric Abelian group of a given Weight
Bolyai Society Mathematical Studies   4 431-439   1993
Compact-like totally deme subgroups of compact groups
Proceedings of American Mathematical Society   114 1119-1129   1992
Cartesian products of Frichet-Urysohu topological groups and function spaces
Acta Mathemctica Mungarice   60 201-215   1992
Pseudocompact topologies on groups
Topology Proceedings   11 335-342   1992
Compact spaces and their generalizations
Recent progress in General Topology   522-589   1992
Zerodimensionality of subgroups of locally compact groups
Commentationes Mathematical Universitatis Catabinae   32 581-582   1991
Final compactness and separability in regular symmetrizable spaces
Trudy seminare imeni I. G. Petrouskogo   15 196-220   1991
Pseudocompact topologizations of groups
Zbornik radous Filosofskog Fakulteta u Ni(]J1062[)u   4 83-93   1990
Dugundji spaces and topological groups
Commentations Mathematical Univ. Corolinal   31 129-143   1990
Products of minimal Abelian groups
Mathematische Zeitschrift   204 583-603   1990
Imbeddings into topological groups preserving dimensions
Topology and its Applications   36 181-204   1990
Critical power of minimality of topological groups dose to being compact
C. R. Acod. Sci. Bulgrase   43(10) 13-15   1990
αi-properties in Frichet-Urysohu topological groups
Topology Proceedings   15 143-183   1990
Zero-dimensionality of free topological groups and topological groups with non-coinciding dimensions
Bulletin of Polish Academy of Sciences. Ser. Math.   37 497-506   1989
A problem of coincidence of dimensions in topological groups
Topology and its Applications   33 105-113   1989
Closed embeddings into pseudocompact spaces preserving dimensions
Vestnik Moskouskogo Univ Ser I Matem. Mekh.   1 51-59   1988
On pointwise approximation of arbitrary functions by countable families of continuous functions
Trudy seminara imeni I. G. Petrouskogo   13 206-227   1988
A regular symmetrizable L-space
CoR. Bulgar. Acod. Sci.   40(11) 5-8   1987
The structure of topological fields and cordinal invariants
Trudy Moskouskogo Matematicheskogo Obschestua   50 249-259   1987
When is a space Cp (X)σ-countably Compact。
Vestnik Moskouskogo Univ. Ser. I Motem. Mekh   1 70-72   1986
Continuous Homomorplic images of groups with a countable base do not cover all groups with a countable network
Vestnik Moskouskogo Univ. Ser. I Matem Mekh.   3 98-101   1986
S-and L-fields
Vestnik Moskouskogo Unive. Ser I Matem Mekh.   5 72-73   1986
Precalibers of σ-compact groups
Matematicheckie Zametki   39 859-868   1986
A pseudocompact Tychonoff space all countable subsets of which are closed and C*-embedded
Topology and its Applications   22 139-144   1986
Character and pseudocharacter in minimal topological groups
Matematicheskie Zametki   38 908-914   1985
On one-to-one continuous mappings of universal topological algebra which pressure continuity of operations and decrease the weight
Vestnik Moskovskogo Univ. Ser. I Mathm. Mekh.   2 42-45   1984
No upper found for cardinalities of Tychonoff C. C. C. spaces with a Gs-diagonal exists (An answer to J. Ginsburg and R. G Woods' question)
Commendations Mathematical Universitatis Corolinal   25 731-746   1984
On pseundocompact spaces with a point-Countable base
Duklady Akademii Nauk SSSR   279 825-829   1984
Cardinal invariance of topological fields
Doklady Akademii Nauk SSSR   271 1332-1336   1983
Embeddings into topological fields and construction of field the space of which is not normal
Comnentationes Mathematical Univ. Carolinae   24 525-540   1983


Convergent sequences in minimal groups
Topology and its Applications   to appear   2011
Topological rings, division rings, fields and lattices
North-Holland, AmsterdamEncyclopedia of General Topology (K.P. Hart, J. Nagata, J.E. Vaughan, Eds.)   365-371   2004
Consonant (splittable) spaces
North-Holland, AmsterdamEncyclopedia of General Topology (K.P. Hart, J. Nagata, J.E. Vaughan, Eds.)   53-55   2004
A survey of current researches and open problems in the dimension theory of topological groups
Questions and Answers in General Topology   8(1) 101-128   1990

Books etc

Algebraic structure of Pseudocompact groups
American Mathematical SocietyMemoucs of the American Mathemational Society   1998   

Conference Activities & Talks

Selectively pseudocompact groups without infinite countably compact subsets
General Topology Symposium 2018   3 Dec 2018   
Weak alpha-favourability in topological spaces and groups [Invited]
International Conference "Topological Algebra and Set-Theoretic Topology" (Moscow, Russia)   24 Aug 2018   
The impact of the Bohr topology on selective pseudocompactness
2018 International Conference on Topology and its Applications (Nafpaktos, Greece)   10 Jul 2018   
A factorization theorem for weak alpha-favourability
22 Jun 2018   
Topological groups which are hard to come by [Invited]
Pacific International Conference on Topology and Applications (2nd PPICTA), Busan (Korea)   14 Nov 2017   

Research Grants & Projects

JSPS: Grant-in-Aid for Scientific Research (C)
Project Year: Apr 2014 - Mar 2018    Investigator(s): SHAKHMATOV Dmitri

Social Contribution

[Chief Editor]  Research Institute for Mathematical Sciences, Kyoto University  RIMS Workshop  17 Oct 2016 - 19 Oct 2016